# SDR AALA20021738

- Difficulty date: December 4, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON SKIN STATION 1380 L14R.  STOP DRILL, CRACK AND INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 3.  (M)
